zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Dynamic model of worms with vertical transmission in computer network. (English) Zbl 1219.68080
Summary: An e-epidemic SEIRS model for the transmission of worms in computer network through vertical transmission is formulated. It has been observed that if the basic reproduction number is less than or equal to one, the infected part of the nodes disappear and the worm dies out, but if the basic reproduction number is greater than one, the infected nodes exists and the worms persist at an endemic equilibrium state. Numerical methods are employed to solve and simulate the system of equations developed. We have analyzed the behavior of the susceptible, exposed, infected and recovered nodes in the computer network with real parametric values.

68M99Computer system organization
68M11Internet topics
Full Text: DOI
[1] Mishra, Bimal Kumar; Saini, D. K.: SEIRS epidemic model with delay for transmission of malicious objects in computer network, Appl. math. Comput. 188, No. 2, 1476-1482 (2007) · Zbl 1118.68014 · doi:10.1016/j.amc.2006.11.012
[2] Mishra, Bimal Kumar; Saini, Dinesh: Mathematical models on computer viruses, Appl. math. Comput. 187, No. 2, 929-936 (2007) · Zbl 1120.68041 · doi:10.1016/j.amc.2006.09.062
[3] Mishra, Bimal Kumar; Jha, Navnit: Fixed period of temporary immunity after run of anti-malicious software on computer nodes, Appl. math. Comput. 190, No. 2, 1207-1212 (2007) · Zbl 1117.92052 · doi:10.1016/j.amc.2007.02.004
[4] Gelenbe, E.: Dealing with software viruses: a biological paradigm, Inform. secur. Tech. rep 12, No. 4, 242-250 (2007)
[5] Gelenbe, Erol: Keeping viruses under control, Lecturer notes in computer science 3733 (2005)
[6] Gelenbe, Erol; Kaptan, Varol; Wang, Yu: Biological metaphors for agent behavior, Lecturer notes in computer science 3280, 667-675 (2004)
[7] J.R.C. Piqueira, F.B. Cesar, Dynamic models for computer virus propagation, Math. Prob. Eng., 2008, Article ID 940526. · Zbl 1189.68036 · doi:10.1155/2008/940526
[8] Piqueira, J. R. C.; Navarro, B. F.; Monteiro, L. H. A.: Epidemiological models applied to virus in computer network, J. comput. Sci 1, No. 1, 31-34 (2005)
[9] S. Forest, S. Hofmeyr, A. Somayaji, T. Longstaff, Self-nonself discrimination in a computer, in: Proceeding of IEEE Symposium on Computer Security and Privacy, 1994, pp. 202 -- 212.
[10] Wang, Y.; Wang, C. X.: Modeling the effect of timing parameters on virus propagation, , 61-66 (2003)
[11] Kermack, W. O.; Mckendrick, A. G.: Contributions of mathematical theory to epidemics, Proc. R. Soc. lon. Ser. A 115, 700-721 (1927) · Zbl 53.0517.01 · doi:10.1098/rspa.1927.0118
[12] Kermack, W. O.; Mckendrick, A. G.: Contributions of mathematical theory to epidemics, Proc. R. Soc. lon. Ser. A 138, 55-83 (1932) · Zbl 0005.30501
[13] Kermack, W. O.; Mckendrick, A. G.: Contributions of mathematical theory to epidemics, Proc. R. Soc. lon. Ser. A 141, 94-122 (1933) · Zbl 0007.31502
[14] Zou, C. C.; Gong, W. B.; Towsley, D.; Gao, L. X.: The monitoring and early detection of Internet worms, IEEE/ACM trans. Network 13, No. 5, 961-974 (2005)
[15] Kephart, J. O.; White, S. R.; Chess, D. M.: Computers and epidemiology, IEEE spectrum, 20-26 (1993)
[16] Keeling, M. J.; Eames, K. T. D.: Network and epidemic models, J. roy. Soc. interf 2, No. 4, 295-307 (2005)
[17] Ma. M. Williamson, J. Leill, An Epidemiological Model of Virus Spread and cleanup, 2003, <http://www.hpl.hp.com/techreports/>.
[18] Newman, M. E. J.; Forrest, S.; Balthrop, J.: Email networks and the spread of computer virus, Phys. rev. E 66, 035101-1-035101-4 (2002)
[19] Draief, M.; Ganesh, A.; Massouili, L.: Thresholds for virus spread on network, Ann. appl. Prob 18, No. 2, 359-369 (2008) · Zbl 1137.60051 · doi:10.1214/07-AAP470
[20] Richard, W. T.; Mark, J. C.: Modeling virus propagation in peer-to-peer networks, IEEE int. Conf. inform. Commun. signal process., 981-985 (2005)
[21] Yan, Ping; Liu, Shengqiang: SEIR epidemic model with delay, J. aust. Math. soc. Ser. B appl. Math. 48, No. 1, 119-134 (2006) · Zbl 1100.92058 · doi:10.1017/S144618110000345X
[22] Kephart, J. O.: A biologically inspired immune system for computers, Proc. int. Joint conf. Artif. int. (1995)
[23] Madar, N.; Kalisky, T.; Cohen, R.; Ben Avraham, D.; Havlin, S.: Immunization and epidemic dynamics in complex networks, Eur. phys. J. B 38, 269-276 (2004)
[24] Pastor-Satorras, R.; Vespignani, A.: Epidemics and immunization in scale-free networks, Handbook of graphs and network: from the genome to the Internet (2002)
[25] May, R. M.; Lloyd, A. L.: Infection dynamics on scale-free networks, Phys. rev. E 64, No. 066112, 1-3 (2001)
[26] Datta, S.; Wang, H.: The effectiveness of vaccinations on the spread of email-borne computer virus, (2005)
[27] Zou, C. C.; Gong, W.; Towsley, D.: Worm propagation modeling and analysis under dynamic quarantine defense, , 51-60 (2003)
[28] Moore, D.; Shannon, C.; Voelker, G. M.; Savage, S.: Internet quarantine: requirements for containing self-propagating code, (2003)
[29] Chen, T.; Jamil, N.: Effectiveness of quarantine in worm epidemic, (2006)
[30] Mishra, Bimal K.; Jha, Navnit: SEIQRS model for the transmission of malicious objects in computer network, Appl. math. Model. 34, No. 3, 710-715 (2010) · Zbl 1185.68042 · doi:10.1016/j.apm.2009.06.011
[31] J.P. LaSalle, The stability of dynamical systems, CBMS-NSF Regional Conf. Ser. in Appl. Math. 25, SIAM, Philadelphia, 1976.
[32] Butler, G. J.; Waltman, P.: Persistence in dynamical systems, Proc. amer. Math. soc 96, 425-430 (1986) · Zbl 0603.34043
[33] Freedman, H. I.; Tang, M. X.; Ruan, S. G.: Uniform persistence and flows near a closed positively invariant set, J. dyn. Differential equations 6, 583-600 (1994) · Zbl 0811.34033 · doi:10.1007/BF02218848
[34] Waltman, P.: A brief survey of persistence in dynamical systems, Delay differential equations and dynamical systems, 31-40 (1991) · Zbl 0756.34054
[35] Li, M. Y.; Graef, J. R.; Wang, L. C.; Karsai, J.: Global dynamics of an SEIR model with varying total population size, Math. biosci. 160, 191-213 (1999) · Zbl 0974.92029 · doi:10.1016/S0025-5564(99)00030-9
[36] Fiedler, M.: Additive compound matrices and inequality for eigenvalues of stochastic matrices, Czechoslovak math. J 99, 392-402 (1974) · Zbl 0345.15013
[37] Muldowney, J. S.: Compound matrices and ordinary differential equations, Rocky mountain J. Math 20, 857-872 (1990) · Zbl 0725.34049 · doi:10.1216/rmjm/1181073047
[38] Jr, R. H. Martin: Logarithmic norms and projections applied to linear differential systems, J. math. Anal. appl 45, 432-454 (1974) · Zbl 0293.34018 · doi:10.1016/0022-247X(74)90084-5
[39] W.A. Coppel, Stability and asymptotic behavior of differential equations, Heath, Boston, 1965. · Zbl 0154.09301
[40] Li, M. Y.; Muldowney, J. S.: On Bendixson’s criterion, J. differential equations 106, 27-39 (1994) · Zbl 0786.34033 · doi:10.1006/jdeq.1993.1097
[41] Li, M. Y.; Muldowney, J. S.: A geometric approach to global-stability problems, SIAM J. Math. anal 27, 1070-1083 (1996) · Zbl 0873.34041 · doi:10.1137/S0036141094266449
[42] Li, Michael Y.; Smith, Hal L.; Wang, Liancheng: Global dynamics of an SEIR epidemic model with vertical transmission, SIAM J. Appl. math 62, No. 1, 58-69 (2001) · Zbl 0991.92029 · doi:10.1137/S0036139999359860
[43] Smith, R. A.: Some applications of Hausdorff dimension inequalities for ordinary differential equations, Proc. R. Soc. Edinburgh sec. A 104, 235-259 (1986) · Zbl 0622.34040 · doi:10.1017/S030821050001920X
[44] Pugh, C. C.: The closing lemma, Amer. J. Math 89, 956-1009 (1967) · Zbl 0167.21803 · doi:10.2307/2373413
[45] Pugh, C. C.; Robinson, C.: The C1 closing lemma including Hamiltonians, Ergodic theory dyn. Systems 3, 261-313 (1983) · Zbl 0548.58012 · doi:10.1017/S0143385700001978
[46] Hirsch, M. W.: Systems of differential equations that are competitive or cooperative. VI: A local CR closing lemma for 3-dimensional systems, Ergodic theory dyn. Systems 11, 443-454 (1991) · Zbl 0747.34027 · doi:10.1017/S014338570000626X
[47] Yuan, Hua; Chen, G.: Network virus epidemic model with the point -- to -- group information propagation, Appl. math. Comput. 206, No. 1, 357-367 (2008) · Zbl 1162.68404 · doi:10.1016/j.amc.2008.09.025
[48] Picqueria, Jrc: A modified epidemiological model for computer viruses, Appl. math. Comput. 213, No. 2, 355-360 (2009) · Zbl 1185.68133 · doi:10.1016/j.amc.2009.03.023
[49] Han, Xie; Tan, Qiulin: Dynamical behavior of computer virus on Internet, Appl. math. Comput. 217, No. 6, 2520-2526 (2010) · Zbl 1209.68139 · doi:10.1016/j.amc.2010.07.064